# SDR UPS06846009

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AUTOPILOT DISCONNECTS AFTER LEVEL OFF AND APPROACH.  FD FLAG WAS INTERMITTENT AND EVENTUALLY BECAME VERY INTERMITTENT.  SECURED FLT DIRECTOR AND AP.  RVSM RESTRICTED.  PER COMMENT ABOVE AND PERFORMED OPS CHECK FCC PER MM 2210-21-5 FCC OPS CHECK GOOD NO DEFECTS NOTED.  THIS CLEARS M318550.
